# SDR SCNA01319

- Difficulty date: April 28, 2001
- Submitted: May 16, 2001
- Operation: Air carrier
- Aircraft: N211DB
- Make and model: Boeing 727-2J4
- Aircraft serial: 20766
- Aircraft time: 68,577 hours, 23,350 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, CORROSION WAS DISCOVERED OUT OF LIMITS ON THE FORWARD LOWER FLANGE OF THE FLOORBEAM AT BS 1130, LBL 40 TO RBL 44.  ACCOMPLISHED GENERAL REPAIR IAW B727 SRM CHAPTERS 51 AND 531008 FIG 8.  TRIMMED LOWER CHORD FLANGE.
